| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Codes |
Calcified (1077); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Calcium Deposits/Calcification (1758)
| Date of Event |
08/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported from the patient that following the implant of a transcatheter valve, a non-medtronic surgical valve was implanted.It was further reported that approximately 8 years following the implant of the transcatheter valve, the valve failed due to an unknown reason and was severely calcified.Subsequently, a tav-in-tav was recommended for treatment.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b5.D6b.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that approximately eight years, three and a half months following valve implant, the valve was explanted and replaced with a non-medtronic surgical aortic valve.